Document Type

Post-Print

Publication Date

2005

Subjects

Affine geometry, Simplexes (Mathematics), Differential equations

Abstract

In this note, we provide a conveniently implementable basis for simplicial Nédélec spaces of any order in any space dimension. The main feature of the basis is that it is expressed solely in terms of the barycentric coordinates of the simplex.

Description

NOTICE: this is the author’s version of a work that was accepted for publication in Computers and Mathematics with Applications. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Computers and Mathematics with Applications, [VOL 49, ISSUE 7/8, 2005] doi:10.1016/j.camwa.2004.02.012

DOI

10.1016/j.camwa.2004.02.012

Persistent Identifier

http://archives.pdx.edu/ds/psu/10917

Share

COinS